Table of Contents
ISRN Combinatorics
Volume 2014, Article ID 897834, 5 pages
Research Article

The Diophantine Equation and -Balancing Numbers

Department of Mathematics, Faculty of Science, Uludag University, 16059 Bursa, Turkey

Received 31 January 2014; Accepted 9 March 2014; Published 20 March 2014

Academic Editors: E. Bannai, F. Rosselló, and S. Zhou

Copyright © 2014 Ahmet Tekcan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmet Tekcan, Merve Tayat, and Meltem E. Özbek, “The Diophantine Equation and -Balancing Numbers,” ISRN Combinatorics, vol. 2014, Article ID 897834, 5 pages, 2014.